I was diagnosed with pulmonary embolism a month ago and taken straight off the pill (Yasmin).
My treatment includes- Warfarin, Tinzaparin, Amoxycillin, Augmentin
My period is late and this is a problem for me as I am getting married next Sunday (27th Match) and for religious reasons, I CANNOT be menstruating at that time (jewish religion).
My period is about a week late but it is the first time in 10 years I am off the pill so no idea what to expect.
I either need my period to come now now or not for another week.
- What could explain the delay? If it's the meds I'm on, how long would the delay be on average?
- Is there anything I can do to provoke my period?
- Is there anything I can do to delay my period?
Thanks for any help you can provide on this matter, which is making me very nervous as it would be very problematic for me to get my period in 3 days for example..
What can I do to 'control' this?
Sissa, I am sorry to hear this stress is being added to all your other stresses with the marriage. The pill actually made you regular. So without the pill hormones, it is impossible to say what your cycle will look like, or when it will come. It may take several months to return, or spoil it for you when you least expect it. There is just now way to predict it at this stage.
Unfortunately the main mechanism being used to manipulate your period is birth control hormones. Stress can also cause a delay, so just the amount of stress in your life at the moment can delay it.
Please excuse my ignorance, but what are the taboos about getting married while you are menstruating? Is what is going on inside your vagina not just between you and your husband on your marriage night? How will anybody else know?